Forum

Dmd Advice

Hello folks hope your all well or as well as i can be , me i drift in like a bottom burp on a breeze and drift out again but always pop back and post some replies as and when i can, its a bit anoying now as i tend to add double A’s or E’s everytime i type lol anyhoos i am after some advice please , my neuro has decided i now need Dmd’s i have had a contrast Mri and if he sees no change theen it will be Natalizumab or Alemtuzimab and if there is changes then Interferon or Dimethyl Fumarate but not Copaxone because of my Angina and heart/bp issues i now have.

My question is 1 or 2 of them have side effects like bad stomach issues, but im not elegible for any other dmd’s due to my depression/PTSD i feel fine now i am on the Antidepression meds and have been on them for years now maximum dose but they work, ive never felt hopeless or worthless and hurting myself would be hurting my family which i would never do, ive seen what it does to folks many times and its awful, has anyone with depression or ptsd ever been on the other meds if so how did you get on please and also has anyone experience in the meds being offfered to me , any thoughts suggestions ideas or advice would be awesome many thanks

respect sheep

Hi sheep. I’ve been on Prozac for years, and Tecfidera/dimethyl fumarate for almost six months.

There’s tons of stuff on this forum about the Tec (and probably the other DMDs too).

Regards - Louise

Thankyou Louise yep been reading so much lately that im now at a confused state must be an age thing or the fact im a bloke lol

respect sheep

i cannot speak of any interaction between anti-depressants etc with MS DMDs… but i can tell you that whilst the list of potential side effects for tecfidera seems potentially horrific, in reality, you will likely not notice anything unpleasant. And if you do, it will be easily managed and short lived.

please do not let it play on your mind, beyond merely making an informed choice as to which brand of smarties you will plump for.

the very best of luck to you! that fact that you will be on a DMD, any DMD, is a step in the right direction.

Hi Paolo

Many thanks for your reply yes any Dmd is a step in the right direction, im just worried as its taken 2yrs+ for my mental state to be stable (PTSD) and almost 2yrs since the nightmares stopped i guess im just being cautious with regards to it all, yep side effects sound rough enough for anyone to deal with but like all side effects they have to be listed and most are unlucky to get 1 of the flowing lists, as long as the flash backs or nightmares stay at bay i will be happy.

Many thanks & respect sheep